EMBECTA MEDICAL II LLC - PARSIPPANY, NJ NEEDLE CLIPPING DEVICE SAFE CLIP; NEEDLE, HYPODERMIC, SINGLE LUMEN
Back to Search Results |
| Model Number |
328235 |
| Medical Device Problem Code |
Failure to Cut (2587)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/20/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Consumer reported, device is not clipping anymore.Stated, she was only able to clip 20 times stated, she is clipping 25g needle lot: 1179175 catalog: 328235 date of event: 2024-20-08 samples: yes sending sharps container as replacement.Cl.
Additional Manufacturer Narrative
Investigation summary: no samples (including photos) were returned therefore the complaint could not be confirmed and the root cause is undetermined.This is the 1st complaint for the reported lot number.A review of the manufacturing records was performed, and no non-conformances were raised in association with this type of event for this lot.Complaints received for this device and reported condition will continue to be tracked and trended.If samples are received in the future the complaint will be reopened for further investigation.Based on the above, no additional investigation and no corrective/preventative action (capa) or situational analysis (sa) is required at this time.